Please confirm topic selection

Are you sure you want to trigger topic in your Anconeus AI algorithm?

Please confirm action

You are done for today with this topic.

Would you like to start learning session with this topic items scheduled for future?

Updated: Dec 30 2021

Organophosphate Poisoning

  • Snapshot
    • A 60-year-old military officer presents after being attacked with nerve gas. He has increased salivation, lacrimation, and shortness of breath. He also reports involuntary urination and diarrhea. Physical exam reveals wheezing and constricted pupils. His clothes are removed and any remnant nerve gas is washed off his body. Atropine is given.
  • Complications
    • Respiratory failure
    • Seizures
flashcard locked
Create a free account or log in to see the cards.
Question
1 of 3
Pharmacology | Organophosphate Poisoning
  • Pharmacology
  • - Organophosphate Poisoning
13:57 min
9/12/2021
164 plays
5.0
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
(2)
Private Note